# SDR DL76L010664

- Difficulty date: April 23, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 43,785 hours, 6,686 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 811150417
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FIRST CLASS COFFEE MAKER HAS BURING PLASTIC ODOR.REPLACED FWD GALLEY NR 1 COFFEEMAKER. OPS CKS GOOD NO ODOR NOTICED.
